# SDR CALA2018122432626

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 35,156 hours, 11,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bss 312 & 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR INTERCOSTAL CRACKED AT LBL 50 APRX. AND BETWEEN BS312 AND BETWEEN BS312 AND BS328 REF AAR NR 9882242 REMOVED AND REPLACED FLOOR INTERCOSTAL AT LBL 50 APRX BETWEEN BS 312 AND BS328 AS PER B737-900ER SRM 51-40-02 AND DWG #141A5410
